Seems like i am getting weaker and weaker each day. I got numbness on my left side and been on steroids for 5 days and took my first dose of tysabri on the 2 and since then i am getting very weak on my right side can hardle hold a pen and very shaky and almost fell today. I just hope it is from the steroids or something. I seem to be in a daze alot too. Not sure what is going on.
Posts You May Be Interested In
As I sit here this morning in the pre-dawn hours and write these thoughts, I am reminded of how my wife would often wake up early to send me a text,or a link, or an I love you note that I would see when I woke up.Today is day 61 without my love of my life. I am learning to cope, and trying heal but this is truley a walk through Hell. I try to honor my wife by staying strong, but at times I feel...
I was diagnosed with Temporal Lobe Epilepsy a couple of days ago. Apparently the Deja vu and nausea episodes I have been having for the last 7 years or so are actually seizures. Thankfully, because I have only ever had focal aware seizures I am allowed to keep my licence. However I am struggling to come to terms with the diagnosis. It doesn't really seem real. I'm interested to know how others...